MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS COLLARED STD SIZE 8; HIP FEMORAL STEM

DEPUY IRELAND - 9616671 ACTIS COLLARED STD SIZE 8; HIP FEMORAL STEM
Model Number 1010-11-080
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that post removal of an uncemented stem, it broached up with the actis broaches, reached stability at size 8 and trialled off that with a standard neck.The surgeon then decided to downsize to a size 7 broach.There was a surgical delay of 20 minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned stem finds nothing outward that would suggest product error.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ACTIS COLLARED STD SIZE 8
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12231612
Report Number1818910-2021-16094
Device Sequence Number3036384
Product Code MEH
UDI-Device Identifier10603295380481
UDI-Public10603295380481
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K150862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1010-11-080
Device Catalogue Number101011080
Device Lot NumberJ3189H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2021
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer08/12/2021
09/15/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date08/16/2021
09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACTIS BROACH SZ 8; ACTIS BROACH SZ 8; ACTIS WITH DUOFIX CEMENTLESS SIZE 8 STD COLLAR